# SDR ASAA0641312

- Difficulty date: December 11, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 46,881 hours, 25,332 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6552928133
- Condition: Damaged
- Location: Bs 900 S15r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 15R APPROX STA 900 HAS HOLE IN RADIUS.  REMOVED DAMAGED SECTION OF STRINGER FABRICATED AND INSTALLED REPAIR STRINGER HEAT SPLICE AND FILLERS IAW SRM 53 00 03 FIG 201 REPAIR 1.
